Alert archive / Alabama / Tornado Warnings in 2025

Tornado Warning 9, NWS Huntsville, AL

February 16, 2025DeKalb County, Jackson County, Marshall County, Alabama

NWS Huntsville, AL issued this tornado warning at Feb 16, 2025, 1:15 AM CST for DeKalb County, Jackson County, Marshall County, Alabama. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 16, 2025, 1:15 AM CST (07:15 UTC)
Expired
Feb 16, 2025, 2:00 AM CST
In force
45 min
Issued by
NWS Huntsville, AL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties DeKalb County, AL, Jackson County, AL, Marshall County, AL

The radar

The Northeast Alabama radar (KHTX), 43 km from the middle of the area, began a volume at 07:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 15, 9:11 PM CSTTornado WatchSPC9 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 7.3 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2025-02-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 52 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2025-02-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 290 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
52 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
894 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
290 m²/s²
0-3 km storm-relative helicity
365 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

648 
WFUS54 KHUN 160715
TORHUN
ALC049-071-095-160800-
/O.NEW.KHUN.TO.W.0009.250216T0715Z-250216T0800Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Huntsville AL
115 AM CST Sun Feb 16 2025

The National Weather Service in Huntsville Alabama has issued a

* Tornado Warning for...
  Northeastern Marshall County in northeastern Alabama...
  Southeastern Jackson County in northeastern Alabama...
  Central DeKalb County in northeastern Alabama...

* Until 200 AM CST.

* At 114 AM CST, a severe thunderstorm capable of producing a tornado
  was located 8 miles east of Grant, or 10 miles south of Scottsboro,
  moving east at 55 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Powell and Section around 120 AM CST.
  Rainsville and Sylvania around 125 AM CST.
  Henagar around 130 AM CST.
  Ider around 140 AM CST.

Other locations impacted by this tornadic thunderstorm include
Dutton, Langston, Rosalie, Sulpher Springs, Hammondville, Valley
Head, and Mentone.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3438 8615 3455 8623 3484 8559 3478 8557
      3459 8553
TIME...MOT...LOC 0714Z 249DEG 46KT 3450 8611 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

70/DD
4 follow-up statements
737 
WWUS54 KHUN 160732
SVSHUN

Severe Weather Statement
National Weather Service Huntsville AL
132 AM CST Sun Feb 16 2025

ALC095-160741-
/O.CAN.KHUN.TO.W.0009.000000T0000Z-250216T0800Z/
Marshall AL-
132 AM CST Sun Feb 16 2025

...THE TORNADO WARNING FOR NORTHEASTERN MARSHALL COUNTY IS
CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 600 AM CST for northeastern
Alabama...and Middle Tennessee.

&&

LAT...LON 3447 8587 3461 8590 3484 8559 3478 8557
      3459 8553
TIME...MOT...LOC 0731Z 253DEG 50KT 3457 8582 

$$

ALC049-071-160800-
/O.CON.KHUN.TO.W.0009.000000T0000Z-250216T0800Z/
Jackson AL-DeKalb AL-
132 AM CST Sun Feb 16 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 200 AM CST FOR
SOUTHEASTERN JACKSON AND NORTHEASTERN DEKALB COUNTIES...

At 131 AM CST, a severe thunderstorm capable of producing a tornado
was located over Sylvania, or near Rainsville, moving east at 55 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Henagar and Sylvania around 135 AM CST.

Other locations impacted by this tornadic thunderstorm include
Sulpher Springs, Hammondville, Rosalie, Valley Head, and Mentone.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3447 8587 3461 8590 3484 8559 3478 8557
      3459 8553
TIME...MOT...LOC 0731Z 253DEG 50KT 3457 8582 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

70/DD
689 
WWUS54 KHUN 160742
SVSHUN

Severe Weather Statement
National Weather Service Huntsville AL
142 AM CST Sun Feb 16 2025

ALC071-160751-
/O.CAN.KHUN.TO.W.0009.000000T0000Z-250216T0800Z/
Jackson AL-
142 AM CST Sun Feb 16 2025

...THE TORNADO WARNING FOR SOUTHEASTERN JACKSON COUNTY IS
CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 600 AM CST for northeastern
Alabama.

&&

LAT...LON 3452 8573 3465 8577 3471 8572 3475 8568
      3475 8567 3479 8564 3484 8559 3478 8557
      3459 8553
TIME...MOT...LOC 0741Z 239DEG 51KT 3461 8568 

$$

ALC049-160800-
/O.CON.KHUN.TO.W.0009.000000T0000Z-250216T0800Z/
DeKalb AL-
142 AM CST Sun Feb 16 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 200 AM CST FOR
NORTHEASTERN DEKALB COUNTY...

At 141 AM CST, a severe thunderstorm capable of producing a tornado
was located near Henagar, or 10 miles north of Fort Payne, moving
northeast at 60 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Henagar and Ider around 145 AM CST.

Other locations impacted by this tornadic thunderstorm include
Sulpher Springs, Hammondville, Valley Head, and Mentone.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3452 8573 3465 8577 3471 8572 3475 8568
      3475 8567 3479 8564 3484 8559 3478 8557
      3459 8553
TIME...MOT...LOC 0741Z 239DEG 51KT 3461 8568 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

KDW
689 
WWUS54 KHUN 160748 RRA
SVSHUN

Severe Weather Statement
National Weather Service Huntsville AL
148 AM CST Sun Feb 16 2025

ALC049-160800-
/O.CON.KHUN.TO.W.0009.000000T0000Z-250216T0800Z/
DeKalb AL-
148 AM CST Sun Feb 16 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 200 AM CST FOR
NORTHEASTERN DEKALB COUNTY...

At 147 AM CST, a severe thunderstorm capable of producing a tornado
was located near Ider, or 12 miles northeast of Fort Payne, moving
northeast at 50 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
northeastern DeKalb County, including the following locations...
Sulpher Springs, Hammondville, Valley Head, and Mentone.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3453 8571 3465 8577 3471 8572 3475 8568
      3475 8567 3479 8564 3484 8559 3478 8557
      3459 8553
TIME...MOT...LOC 0747Z 247DEG 43KT 3462 8560 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

KDW
954 
WWUS54 KHUN 160754
SVSHUN

Severe Weather Statement
National Weather Service Huntsville AL
154 AM CST Sun Feb 16 2025

ALC049-160804-
/O.EXP.KHUN.TO.W.0009.000000T0000Z-250216T0800Z/
DeKalb AL-
154 AM CST Sun Feb 16 2025

...THE TORNADO WARNING FOR NORTHEASTERN DEKALB COUNTY WILL EXPIRE AT
200 AM CST...

The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until 600 AM CST for northeastern
Alabama.

&&

LAT...LON 3453 8571 3465 8577 3471 8572 3475 8568
      3475 8567 3479 8564 3484 8559 3478 8557
      3459 8553
TIME...MOT...LOC 0754Z 249DEG 46KT 3465 8552 

$$

KDW

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this tornado warning went out at Feb 15, 11:58 PM CST, 1 hour 17 minutes earlier.

Area forecast discussion, Feb 15, 11:58 PM CST, 1 hour 17 minutes before
Area Forecast Discussion
National Weather Service Huntsville AL
1158 PM CST Sat Feb 15 2025

...New AVIATION...

.NEAR TERM...
(Rest of tonight)
Issued at 743 PM CST Sat Feb 15 2025

[UPDATE 915 PM] A Tornado Watch has been issued for all of
northern Alabama and southern middle Tennessee and is in effect
through 4 AM CST Sunday. Make sure to stay weather aware and have
multiple ways to receive warnings tonight!

Currently some light showers are being shown by radar out ahead
of the main line of storms that extends from Louisiana up through
western Tennessee and Kentucky. Both the soundings from Jackson,
MS and Birmingham, AL show a capping inversion aloft (especially
in JAN's). The instability is not as robust in BMX's sounding;
however, the instability may increase as the low level jet
increases tonight. For our area, there is ample bulk shear and Hi-
Res guidance also indicates that there may be a narrow corridor
of sufficient surface instability (and increased low-level lapse
rates) along and west of I-65 tonight. Although, with cold air
damming occurring to our east over the southern Appalachians, it
seems more likely that instability will be a bit more limited over
northeast Alabama overnight. This will be monitored over the next
few hours to see if this holds true.

Overall, the forecast has not changed too much, as we are still
anticipating a line of severe storms to move through the region
this evening and overnight. Damaging winds, heavy downpours, as
well as the potential for a few tornadoes are the main threats.
With an inch or less of rain forecast with the fast-moving line of
storms, nuisance flooding may be a concern (especially with the
rains we've received recently). Although, we are not expecting
widespread flooding at this time. We are going to keep an eye on
our rivers with this rainfall as well as downstream flow, as a
couple of our rivers remain in flood from this past week. As for
timing of the storms tonight, Hi-Res models suggest that our
current thinking (and most likely time) of the line moving
through our area of 10 PM over northwest Alabama and moving east
of our area between 3-4 AM.

Make sure to have multiple ways to receive warnings tonight,
especially ones that will wake you up!

&&

.SHORT TERM...
(Sunday through Monday)
Issued at 101 PM CST Sat Feb 15 2025

The line of storms will exit the area before sunrise Sunday
morning. Gusty winds of 20-30 mph will remain during the morning
before diminishing by around lunchtime. A colder and drier airmass
advects in from the NW on Sunday bringing in another shot of
cooler air into the TN Valley. Afternoon temperatures will only
be in the upper 40s with overnight lows dipping down into the mid
20s. Given the breezy conditions during the day, a flash freeze
overnight is not expected.

As the upper level trough axis associated with the storms Saturday
night pushes further east of the forecast area, a more zonal flow
pattern sets up across the Southeast to start the new work week.
Dry and below normal conditions continue on Monday with highs only
in the mid 40s and overnight lows once again dropping down into
the mid 20s. These temperatures are approximately 10 degrees below
the climatological normals for this time of year.

&&

.LONG TERM...
(Tuesday through Friday)
Issued at 238 AM CST Sat Feb 15 2025

On Tuesday morning, an area of upper low pressure should be exiting
to the east from the Canadian Maritimes. West and south of this low,
a generally zonal upper flow should be in place over much of the
CONUS, with weak troughing across the western states. At this time,
an upper level system heading southward across Alberta will result
in an area of low pressure forming over the upper Mississippi
Valley on Wednesday. This system will bring more inclement weather
to the Tennessee Valley for the midweek. Before then, a strong
and cold surface high over Saskatchewan with sea level pressure in
the lower 1050s mb will exert its influence to the SE, and
continue a chilly trend across this area. With more clouds moving
in as the upper system forms, more limited direct sun will result
in highs only in the lower 50s, a bit cooler than average readings
around 58 degrees. These lower 50s will be the warmest temperature
of this period, as more colder air is forecast to arrive for the
mid and latter half of the week.

The upper system consolidating over the eastern plains and western
Great Lakes will bring a wintry mix across the area beginning Tue
night. The latest grids, based mainly on the NBM has a rain/snow mix
for over our Tennessee counties into NW Alabama, with a cold rain
more to the SE. On Wednesday, the mix of rain/snow will continue,
over similar areas of southern middle Tennessee to NW Alabama, with
showers more to the SE. With clouds, good precipitation chances and
cold air advection becoming more dominant, high temperatures for
the mid week will be colder, ranging from the mid/upper 30s for our
TN group and NW AL, with low/mid 40s more towards Marshall, Cullman
and southern DeKalb counties. The system should exit to the east
Wed night with precipitation tapering off from west to east. Went
with a faster track of the precip ending. Total snow amounts should
remain under an inch over our north and western areas, with lesser
amounts to the SE.

Precip ending will help limit snow accumulations, as low temperatures
plummet into the mid/upper teens before daybreak Thursday. With
clouds slowly decreasing and a lower 1040s mb surface high building
SE over the eastern Great Plains, it will very chilly day with highs
only in the upper 20s to lower 30s. A NW-N winds of 5-15 mph will
produce wind chill values in the teens to lower 20s. Even colder
Thur night with lows in the lower teens. High temperatures to close
out the work week should only rise into the mid 30s to around 40
under partly cloudy skies.

&&

.AVIATION...
(06Z TAFS)
Issued at 1158 PM CST Sat Feb 15 2025

A quasi-linear convective line (QLCS) was moving eastward across
the forecast area, now between KMSL and KHSV. This line should be
impacting KDCU within the next 10 minutes, then KHSV 15-30 min.
Strong to damaging wind gusts over 50kt are possible with this
line, along with a possible tornado. The QLCS should be positioned
east of NE AL by 10Z. A tight pressure gradient around low
pressure over KY will keep low-level wind shear in for another
hour at KMSL, and a few hours at KHSV. Winds otherwise will remain
strong in the 20-30kt range gradually lowering as we go through
the day. Winds should veer from the S-SW to the west after
daybreak, then W-NW winds should fall below 10kt after sunset.
IFR CIGs are expected with the QLCS and an hour or so afterwards,
then become MVFR for the remainder of the overnight into the late
morning. VFR CIGs are forecast this afternoon and evening.

&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...Wind Advisory until noon CST Sunday for ALZ001>010-016.

TN...Wind Advisory until noon CST Sunday for TNZ076-096-097.

&&

NEAR TERM...26
SHORT TERM....GH
LONG TERM....RSB
AVIATION...RSB

In the hours before

Local storm report, Feb 16, 12:12 AM CST, 1 hour 3 minutes before
Preliminary Local Storm Report
National Weather Service Huntsville AL
1212 AM CST Sun Feb 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1205 AM     Tstm Wnd Gst     4 NW Rogersville        34.87N 87.33W
02/16/2025  M50 MPH          Lauderdale         AL   Broadcast Media

            Tennessee Valley Weather report.

&&
Local storm report, Feb 16, 12:14 AM CST, 1 hour 1 minute before
Preliminary Local Storm Report
National Weather Service Huntsville AL
1214 AM CST Sun Feb 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1212 AM     Tstm Wnd Gst     4 NW Madison            34.75N 86.79W
02/16/2025  M62 MPH          Limestone          AL   Amateur Radio

            Measured at County Line Road and Highway 72.

&&
Local storm report, Feb 16, 12:15 AM CST, 1 hour before
Preliminary Local Storm Report
National Weather Service Huntsville AL
1215 AM CST Sun Feb 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1209 AM     Tstm Wnd Gst     4 WNW Mooresville       34.65N 86.95W
02/16/2025  M61 MPH          Limestone          AL   ASOS

&&
Local storm report, Feb 16, 12:28 AM CST, 47 minutes before
Preliminary Local Storm Report
National Weather Service Huntsville AL
1228 AM CST Sun Feb 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1226 AM     Tstm Wnd Dmg     1 E Tuscumbia           34.73N 87.69W
02/16/2025                   Colbert            AL   Fire Dept/Rescue

            3 large trees down with live wires and road
            blockage on Davis Court. Time estimated by
            radar.

&&
Local storm report, Feb 16, 12:59 AM CST, 16 minutes before
Preliminary Local Storm Report
National Weather Service Huntsville AL
1259 AM CST Sun Feb 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1258 AM     Tstm Wnd Dmg     7 W Colony              33.93N 87.03W
02/16/2025                   Cullman            AL   Emergency Mngr

            A tree was knocked down at 1718 Alabama
            Highway 91. Time estimated by radar.

&&
Local storm report, Feb 16, 1:09 AM CST, 6 minutes before
Preliminary Local Storm Report
National Weather Service Huntsville AL
109 AM CST Sun Feb 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1231 AM     Tstm Wnd Dmg     3 NE Huntsville         34.74N 86.59W
02/16/2025                   Madison            AL   Emergency Mngr

            A tree and power line down at 707 Cross
            Street. Time estimated by radar. Power
            outages near UAH (up to 3600) and at
            University at Jordan Lane.

&&

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 15, 10:45 PM CSTSevere Thunderstorm WarningHUNColbert, Franklin, Lauderdale, Lawrence45 min
Feb 15, 10:56 PM CSTTornado WarningHUNColbert, Franklin, Lawrence34 min
Feb 15, 11:23 PM CSTTornado WarningHUNColbert, Lauderdale, Lawrence, Limestone37 min
Feb 15, 11:24 PM CSTSevere Thunderstorm WarningHUNColbert, Franklin, Lauderdale, Lawrence, Limestone, Morgan51 min
Feb 15, 11:28 PM CSTTornado WarningHUNFranklin, Lawrence, Limestone, Morgan47 min
Feb 15, 11:59 PM CSTTornado WarningHUNJackson, Lawrence, Limestone, Madison46 min
Feb 16, 12:04 AM CSTSevere Thunderstorm WarningHUNCullman, Jackson, Lawrence, Limestone, Madison, Marshall and 1 more41 min
Feb 16, 12:40 AM CSTTornado WarningHUNJackson, Madison50 min
Feb 16, 12:45 AM CSTSevere Thunderstorm Warning Considerable damage threatHUNCullman, DeKalb, Jackson, Madison, Marshall, Morgan60 min
Feb 16, 1:06 AM CSTTornado WarningHUNDeKalb, Marshall28 min
Feb 16, 1:25 AM CSTTornado WarningHUNJackson14 min
Feb 16, 1:25 AM CSTTornado WarningHUNDeKalb29 min
Feb 16, 1:45 AM CSTTornado WarningHUNDeKalb15 min
Feb 16, 6:48 AM CSTWind AdvisoryHUNColbert, Cullman, DeKalb, Franklin, Jackson, Lauderdale and 5 more2 hr

Nearby

Tornado Warnings in Alabama, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.